Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 5 of 13 found articles
 
 
  On Distributions of Sums of Record Values
 
 
Title: On Distributions of Sums of Record Values
Author: Nevzorov, V. B.
Stepanov, A. V.
Appeared in: Vestnik St. Petersburg University. Mathematics
Paging: Volume 52 (2019) nr. 1 pages 75-80
Year: 2019
Contents:
Publisher: Pleiades Publishing, Moscow
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 5 of 13 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands